# SDR IPXA2016032801318

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 95,660 hours, 16,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT PREFLIGHT TEST OF EMERGENCY LIGHT SYS, DISPLAYED "EMERGENCY LIGHT BATTERY 1 LOW, LEVEL 1 ALERT.  PERFORMD OPS CK OK IAW MM 33-51-01, P 501.
